# SDR MWEA96347

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1076
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, AFT ACCESSORY COMPT FRAME WAS FOUND CRACKED AT STA 1076, LONG 3R.  FABRICATED FRAME IAW SRM 53-01, PAGE 1.  HEAT TREATED IAW SRM 51-10-2A AND INSTALLED IAW SRM 53-03, PG 131.
